# SDR AALA202510239373

- Difficulty date: September 5, 2025
- Submitted: October 23, 2025
- Operation: Air carrier
- Aircraft: N663AW
- Make and model: Airbus A320-232
- Aircraft serial: 1419
- Aircraft time: 77,869 hours, 32,876 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5347218920400
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION SEAT TRACK -Y1162.5 AT LEVEL FR 68 AFT GALLEY AREA (CPCPC 5341 95-01) MEASURES OF CORROSION ARE L: 0.898 INCH, W: 0.540 INCH, D: 0.034 INCH. MAINTENANCE REPLACED SEAT TRACK  -Y1162.5 AT LEVEL FR68 TO FR69 AFT GALLEY AREA IAW A320 SRM 51-42-11-801 AND DWG D53472040.
